MathSciNet Relay Station
MathSciNet bibliographic data
MR1660345 (2000b:57013) 57M25
Scharlemann, Martin; Schultens, Jennifer The tunnel number of the sum of $n$ knots is at least $n$. Topology 38 (1999), no. 2, 265–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement